EconPapers    
Economics at your fingertips  
 

Bifurcation soliton solutions, M-lump, breather waves, and interaction solutions for (3+1)-dimensional P-type equation

Tianlin Wang, Lin Tian, Zhimin Ma, Zhuodong Yang and Hongwei Han

Chaos, Solitons & Fractals, 2025, vol. 192, issue C

Abstract: In this paper, we employ the Bell polynomial to derive the Hirota bilinear form and obtain multi-soliton solutions using the Hirota bilinear method. Based on the multi-soliton solutions, we derive the resonant Y-type soliton, the heterotypic soliton, and the X-type soliton by setting the partial dispersion coefficient to zero. Additionally, the M-lump wave solutions are constructed using the long-wave limit method, and their various characteristics, as well as the collision phenomena of the 2-lump and 3-lump solutions, are analyzed. Breather waves are derived as well, using the complex conjugation method. Finally, we study the interaction solutions and observe that their collision is elastic, demonstrated them through figures. These solutions have broad applications in nonlinear science, enhancing our understanding of related physical phenomena and contributing to an in-depth investigation of complex nonlinear problems.

Keywords: Y-type soliton; X-type soliton; M-lump waves; Breather waves; Heterotypic soliton; Interaction solutions; Long-wave limit method (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S096007792401484X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:192:y:2025:i:c:s096007792401484x

DOI: 10.1016/j.chaos.2024.115932

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:192:y:2025:i:c:s096007792401484x